# SDR DALA1316790643

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 82,479 hours, 36,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV AFT RT LAVATORY M EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE.  REPLACED BASE OPS NORMAL.
